ON estimates of the maximum of a solution of a parabolic equation and estimates of the distribution of a semimartingale

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

Estimates are proved for the maximum of a solution of a linear parabolic equation in terms of the Lp-norm of the right-hand side. The coefficients of the first derivatives are assumed to be integrable to a suitable power. Various boundary value problems are considered. Corresponding Lp-estimates are proved also for the distributions of semimartingales.

Original languageEnglish (US)
Pages (from-to)207-221
Number of pages15
JournalMathematics of the USSR - Sbornik
Volume58
Issue number1
DOIs
StatePublished - Feb 28 1987

Fingerprint Dive into the research topics of 'ON estimates of the maximum of a solution of a parabolic equation and estimates of the distribution of a semimartingale'. Together they form a unique fingerprint.

  • Cite this